# SDR VTZA98368

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6655 - ORD-FAR - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO F/O'S SIDE WINDOW SHATTERED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND REMOVED AND REPLACED WINDOW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
